# SDR 2016FA0000249

- Difficulty date: May 19, 2016
- Submitted: May 19, 2016
- Operation: General aviation
- Make and model: Airbus A380-841
- Aircraft time: 22,765 hours, 3,789 cycles
- Engine: Engall GP7200*
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Part number: NSA559001
- Condition: Unsecure
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REPAIR STATION FOR ENGINE SPIGOT RETROFIT, DURING PYLON INSPECTION, ONE FIRE DETECTION LOOP CLAMP WAS FOUND LOCKED WITH LOCKWIRE INSTEAD OF DEDICATED SCREW NSA 1351C3-6.
